CASIA OpenIR  > 09年以前成果
The worst case complexity of the Fredholm equation with periodic free term and noisy information
Jiang, TZ; Evans, DJ
Source PublicationINTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS
1999
Volume73Issue:1Pages:1-14
SubtypeArticle
AbstractThis paper deals with the complexity of the Fredholm equation La = f of the second kind with f is an element of H'(Gamma) in a periodic setting. The problem elements are free term f and belong to the unit ball of H'(Gamma). Available information about the problem element f is assumed to be corrupted by bounded noise. First, we give the order of the n-the optimal radius in the worst case setting. Then, we show that the Galerkin method using 2n + 1 inner products off has minimal error. Finally, we give the estimate of E-complexity of the Fredholm integral equation of the second kind and the Galerkin method in the worst case setting.
KeywordWorst Case Complexity Fredholm Equation Galerkin Method Galerkin Information Noisy Information
WOS HeadingsScience & Technology ; Physical Sciences
WOS KeywordELLIPTIC PROBLEMS ; 2ND KIND
Indexed BySCI
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000088131200001
Citation statistics
Document Type期刊论文
Identifierhttp://ir.ia.ac.cn/handle/173211/9787
Collection09年以前成果
Affiliation1.Max Planck Inst Cognit Neurosci, Signal & Image Proc Grp, D-04103 Leipzig, Germany
2.Chinese Acad Sci, Inst Automat, Natl Lab Pattern Recognit, Beijing 100080, Peoples R China
3.Nottingham Trent Univ, Dept Comp, Nottingham NG1 4BU, England
Recommended Citation
GB/T 7714
Jiang, TZ,Evans, DJ. The worst case complexity of the Fredholm equation with periodic free term and noisy information[J]. INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,1999,73(1):1-14.
APA Jiang, TZ,&Evans, DJ.(1999).The worst case complexity of the Fredholm equation with periodic free term and noisy information.INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,73(1),1-14.
MLA Jiang, TZ,et al."The worst case complexity of the Fredholm equation with periodic free term and noisy information".INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS 73.1(1999):1-14.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Jiang, TZ]'s Articles
[Evans, DJ]'s Articles
Baidu academic
Similar articles in Baidu academic
[Jiang, TZ]'s Articles
[Evans, DJ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Jiang, TZ]'s Articles
[Evans, DJ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.